|hives and HIV
Sep 26, 2007
should I stop taking Kaletra if I have recently developed hives after one month of taking the drug?
| Response from Dr. Henry
No-I would not stop the Kaletra. I would promplty discuss with your HIV specialist to review all of your medications and possible other allergen exposures to determine the most likely precipitating factor and what can be done to avoid it or manage the symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.